# SDR TWAA9814605

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

TEN MINUTES PRIOR TO LANDING NR 2 ENG OIL QUANTITY WENT DOWN TO 1/8 GAL.  PRESSURE DOWN TO 35 PSI.  ENG FAILURE PREC.  REPLACED NR 2 ENG.  CHECK-C 02, 10-29-97 JFK.
